Medical Questions > Womens Health > Birth Control Forum

Yasmin aquestion and Irregular Period

Hi,

Well this month my girlfriend had a irregular period and she is on Yasmin, and has been on it for at least 6 months. Her period this month was ligher than normal. Normally it is a regular period that lasts about 5 days. This one was lighter and only lasted 3 days. Shealso had recieved it a day later. When we have sex I also use a condom and also pull out before anything happens. I was just wondering, if this is normal for her, since she is stressing out about it.

Thanks
Did you find this post helpful?
|

replied March 10th, 2008
Extremely eHealthy
Over time birth control is SUPPOSED to make your periods shorter and lighter!

That would be considered 100% normal.
|
Did you find this post helpful?

replied March 10th, 2008
I was just wondering since it was a lot shorter and lighter than her previous one. I mainly think it is because of stress because she has been fighting with her father and also the workload of being in her last semester of college and also working has increased recently.

I also was reading that people said that it could mean that the person is pregnant but I really don't see how it would really be possible in this situation.
|
Did you find this post helpful?

replied March 11th, 2008
Extremely eHealthy
NO, it is NOT because of stress.

It is because of the pill.

STRESS can affect periods when you are NOT on the pill, but the pill takes over your cycle and changes it.

Most likely she will continue to have shorter and lighter periods.
|
Did you find this post helpful?

replied August 8th, 2012
EARLY PERIOD ON second pack of Yasmin
i have been taking the pill for a month, and instead of on day 22, i began the other pack of Yasmin because i did not want to get my period this month (i had been previously instructed this was a perfectly fine thing to do with no repercussions) but now i am on day 30 and i got my period on day 29. At first i thoght it was some irregular bleeding, normal during your first pack of pills, but today i have realized it is not. It is actually my period, although it is not due for another 12/13 days.

Also it was much stickier than it had ever been, i have been stressing and even considered the posibility that it was a natural abortion? could that even be possible?????

HELP. I don't know if i should continue taking the pills or what should i do?
|
Did you find this post helpful?

replied October 28th, 2015
Thinking about starting Yazmin
I'm thinking of starting Yazmin as I've heard some great things about it but my periods have been so irregular for the last 5 months, I'll come on my period maybe twice a month or for 3 weeks at a time, I was just wondering will Yazmin help my periods as much as working as a contraceptive? ?
|
Did you find this post helpful?
Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...